MathSciNet Relay Station
MathSciNet bibliographic data
MR1159432 22E45 (11F70 22E47)
Harris, Michael; Kudla, Stephen S. Arithmetic automorphic forms for the nonholomorphic discrete series of ${\rm GSp}(2)$. Duke Math. J. 66 (1992), no. 1, 59–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement